How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Robert Your Own Question
Dr. Robert
Dr. Robert, Doctor
Category: Medical
Satisfied Customers: 6680
Experience:  M.B.B.S, Experienced Family Physician
8493425
Type Your Medical Question Here...
Dr. Robert is online now

I was talking to Dr Robert he asked me for a followup on my

Customer Question

I was talking to Dr Robert he asked me for a followup on my last query but could not log in am trying I have already been charged 19 euros
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Robert replied 3 years ago.
Hello,
Dear customer

Welcome back to justanswer.com and thank you for your question.

I am sorry for the late reply.

Yes,this urinary tract infection/bladder infection you are having can be related to your previous issues of diarrhea.

The germs/bacteria that usually cause urinary tract infections live in your large intestine and are found in your stool. If these germs get inside your urethra, they can travel up into your bladder and kidneys and cause an infection.

The culprit in at least 90% of uncomplicated urinary tract infections(UTI) is a type of bacteria called Escherichia coli, better know as E. coli.

Most urine infections are caused by bacteria that come from your own bowel.If proper hygiene is not followed when you have diarrhea, you could also develop a UTI.

Unhygienic conditions around the genital region, not cleaning the area after passing stools or bacterial diarrhea can cause urinary infections.Women tend to get them more often because their urethra is shorter and closer to the anus.So UTI is fairly common in women after diarrhea.

UTI is usually easily treated with a short course of an antibacterial medicine such as nitrofurantoin.Nitrofurantoin is an antibacterial agent specific for urinary tract infections.

I advise you to take this antibiotic as prescribed & your infection will be cured & you will get relief from the symptoms.

Hope this helped.

My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Thank you

Kind Regards,
Dr. Robert